dc.contributor.authorChua, Chek Beng.
dc.date.accessioned2009-07-27T07:19:12Z
dc.date.available2009-07-27T07:19:12Z
dc.date.copyright2003en_US
dc.date.issued2003
dc.identifier.citationChua, C. B., (2003). Relating homogeneous cones and positive definite cones via T-algebras. SIAM Journal on Optimization, 14(2), 500-506.en_US
dc.identifier.issn1095-7189en_US
dc.identifier.urihttp://hdl.handle.net/10220/4702
dc.description.abstractT-algebras are nonassociative algebras defined by Vinberg in the early 1960s for the purpose of studying homogeneous cones. Vinberg defined a cone K(A) for each T-algebra A and proved that every homogeneous cone is isomorphic to one such K(A). We relate each T-algebra A with a space of linear operators in such a way that K(A) is isomorphic to the cone of positive definite self-adjoint operators. Together with Vinberg’s result, we conclude that every homogeneous cone is isomorphic to a “slice” of a cone of positive definite matrices.en_US
dc.format.extent7 p.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesSIAM Journal on Optimization.en_US
dc.rightsSIAM Journal on Optimization @ copyright 2003 The journal's website is located at http://www.siam.org/journals/siopt.php.en_US
dc.subjectDRNTU::Science::Mathematics::Applied mathematics::Optimization
dc.titleRelating homogeneous cones and positive definite cones via T-algebrasen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1137/S1052623402406765
dc.description.versionPublished versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record